hair loss after taking silicea 6xhi,
i m taking silicea 6x last one month for removing scars(small pits) on right side of my face its working but after one month continous use hairs of my cheeks (dhadi) gone off a patch is available its smooth, does it possible with silicea.
plz help me?
pranshu on 2013-05-31
It you are doubtful about Silicea, stop it.
dhundhun 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.